IEEE - Institute of Electrical and Electronics Engineers, Inc. - Analytic Solution for Variations of Magnetic Fields in Closed Circuits: Examination of Deviations From the “Standard” Ampere's Law Equation

Author(s): A E Umenei ; Y Melikhov ; D C Jiles
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2011
Volume: 47
Page Count: 4
Page(s): 734 - 737
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/TMAG.2011.2105884
Regular:

The calculation of magnetic fields in devices with a nonuniform distribution of magnetomotive force (MMF) and with nonlinear magnetic components has proven problematic within electromagnetic... View More

Advertisement